Blood sugar 6.5 to 7.3

By Anonymous Latest Reply 2018-01-07 19:19:54 -0600
Started 2017-12-28 11:29:31 -0600

Good afternoon.
I appeal to this forum to find like-minded people or people who can give me the smart advice of an experienced person. Briefly, about myself - I'm still quite a young man, but for several years now my blood sugar has been balancing at around 6.5 to 7.3. I do not feel almost any symptoms except thirst (I drink quite a lot) and a small drop in vision.
The last year is true there is an incomprehensible itch on the skin (hands and feet).
The doctor said that I should lower my blood sugar and prescribed one farm drug for me.
I read a lot of information about this remedy and realized that there are very serious side reactions possible.
I want to cope with my problem only with a diet + safe supplements that improve the quality of food.
Here I found a formula for myself (alpha lipoic + milk thistle + turmeric) GlucoGuard+ if someone took this tool, write about your feelings.
I honestly have 2 weeks on a diet and 3 days take 2 capsules, the sugar fell, but so far very little.
Thanks to everyone who will give me a little of their attention.
I will also write about my experience.

4 replies

cmr55 2018-01-07 19:19:54 -0600 Report

If you want to go the supplement route check out Suzy Cohens Diabetes Without drugs Her book helped me get off insulin which I will be off 4 years n 10 Jan. Once I seen an Endo 4 years ago he said I should have been off 3 years earlier. I had three doctors tell me I would never be off insulin. I take alpha lipoc acid cinnamon tablets or in my oat meal. diet exercise LCHF and fasting has really helped me to be where I am today.

suecsdy 2017-12-29 19:20:21 -0600 Report

Most medications have serious POSSIBLE side effects. That doesn't mean that everyone who takes them will have the mentioned side effects. You mentioned that taking the pills, your sugar fell, but only a little. Was that the prescribed med or your own concoction? You do realize that fixing this problem doesn't happen overnight, right? It took me several months on insulin and lifestyle changes to get consistent nos. In my opinion only, and I am not a doctor, Take the meds, get control, and then work on maintaining with only diet and exercise. There are some on this website who have been able to get off meds and maintain for a long time that way. You're putting your kidneys and vision at risk here, not to mention damage to other organs. Along with researching the meds(which most of us do), research diabetes and what will happen if it isn't controlled.

Type1Lou 2017-12-29 11:10:36 -0600 Report

It sounds like you are a Type 2 diabetic. Those blood glucose (BG) values (117 mg/dl to 132 mg/dl for those of us in the US) are really quite good but, if they are fasting BG's we don't really know what your BG's are after eating and they could be much higher, leading to less than good control of your diabetes. The excessive thirst might indicate higher BG's than you realize. One way to attempt to control your BG's is to track and reduce the number of carbohydrate grams you consume each day. Carbohydrates are a major factor in elevated blood glucose. Many here have been able to eliminate the need for their Type 2 medications by following a restricted, very low carbohydrate diet. One book that clearly points this out is Dr Richard Bernstein's "Diabetes Solution". There is no one correct amount of carbohydrates for everyone. To determine the amount that will result in good BG control, you will need to test your BG often, both fasting and after meals to determine how well you are keeping in-range. Good BG control is a key factor in attempting to avoid those serious diabetes complications that result from prolonged poor control. Hope this helps.

Just Joyce
Just Joyce 2017-12-28 18:42:14 -0600 Report

Personally, I do not use supplements because I have no idea what is in the pill. You may want to try the medication and lower your blood sugar first before trying to use supplements. If you are still drinking a lot and your vision is lowering, you really do need to start a medication because the supplements are not doing a good enough job.

I don't risk my health on supplements and as you said they are slow working which gives diabetes more time to decrease your vision and possibly damage your kidneys. You may want to revisit what you are doing.